# SDR ASAA2022021837502

- Difficulty date: February 18, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 50,819 hours, 14,828 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Faulty
- Location: L Ldg Gear W/W
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS MANAGER REQUESTS DUE TO RELIABILITY TO REPLACE CENTER TANK LH BOOST PUMP LOW PRESS SWITCH (S154) AND RELAY (R54).  GROUNDED - YES. REMOVED AND REPLACED LEFT CENTER BOOST PUMP GFI RELAY R54 REF B737-800 AMM 28-22-18/401 AND B737-800 WDM 28-23-11 SHT.1. LEFT CENTER BOOST PUMP GFI OPERATIONAL TEST NORMAL. REF AMM 28-22-41-720-802. FUEL LEVELED IN WINGS FOR DISPATCH. 440 LBS REMAIN IN CENTER FUEL TANK. REMOVED AND REPLACED LEFT CENTER BOOST PUMP LOW PRESS SWITCH REF AMM 28-42-11. OPS CHECK GOOD NO LEAKS DETECTED.
